# SDR SWAA2013070817981

- Difficulty date: July 5, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 56,010 hours, 45,141 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE OUT OF POSITION.  REPOSITIONED SLIDE IAW S.I.P.
